Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Consistency of the Model Order Change-Point Estimator for GARCH Models"
written by Irene W. Irungu, Peter N. Mwita, Antony G. Waititu,
published by Journal of Mathematical Finance, Vol.8 No.2, 2018
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top